Integration of polyharmonic functions
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/07/1996
|
Resumo |
The results in this paper are motivated by two analogies. First, m-harmonic functions in R(n) are extensions of the univariate algebraic polynomials of odd degree 2m-1. Second, Gauss' and Pizzetti's mean value formulae are natural multivariate analogues of the rectangular and Taylor's quadrature formulae, respectively. This point of view suggests that some theorems concerning quadrature rules could be generalized to results about integration of polyharmonic functions. This is done for the Tchakaloff-Obrechkoff quadrature formula and for the Gaussian quadrature with two nodes. |
Formato |
1269-1281 |
Identificador |
http://dx.doi.org/10.1090/S0025-5718-96-00747-8 Mathematics of Computation. Providence: Amer Mathematical Soc, v. 65, n. 215, p. 1269-1281, 1996. 0025-5718 http://hdl.handle.net/11449/37891 10.1090/S0025-5718-96-00747-8 WOS:A1996UR11400021 |
Idioma(s) |
eng |
Publicador |
Amer Mathematical Soc |
Relação |
Mathematics of Computation |
Direitos |
openAccess |
Palavras-Chave | #polyharmonic function #extended cubature formula #polyharmonic order of precision #polyharmonic monospline |
Tipo |
info:eu-repo/semantics/article |